# SDR AALA202502033759

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 66,206 hours, 27,875 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Faulty
- Location: Zone 500 Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT TURN ON WITH THE PUMP OFF. VERIFIED FAULTY SWITCH; REMOVE AND REPLACED NUMBER 1 AFT LEFT FUEL BOOST PUMP PRESSURE SWITCH. PER AMM 28-42-11. OPERTIONAL TEST GOOD. LOW PRESS LIGHT ILLUMINATES ON OFF. NO LEAKS DETECTED.
